# SDR FDEA201105241968

- Difficulty date: May 24, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1155, RBL 45 SEAT TRACK CORRODED.  REMOVED CORROSION WITH .070" MATERIAL LOSS.  MAX ALLOWED IS .040".   AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 4.  R & R TRACK IAW SRM 51-40-01, 51-40-05, 51-40-  02.  MAJOR REPAIR.
